I Heard Claritin Advertising itself as Non-Drowsy, Really?
I Personally Like Fexofenadine.
Asked by Alva Beiser 2 years ago.
Here is the Side-Effect Profile: Reported Adverse Events With an Incidence of More Than 2% in Placebo-Controlled Allergic Rhinitis Clinical Trials in Patients 12 Years of Age and Older — Percent of Patients Reporting Loratadine Placebo Clemastine Terfenadine 10 mg qd 1 mg bid 60 mg bid n=1926 n=2545 n=536 n=684 Headache 12% 11% 8% 8% Somnolence 8% 6% 22% 9% Fatigue 4% 3% 10% 2% Dry mouth 3% 2% 4% 3% Adverse events reported in placebo-controlled chronic idiopathic urticaria trials were similar to those reported in allergic rhinitis studies. Adverse event rates did not appear to differ significantly based on age, sex, or race, although the number of nonwhite subjects was relatively small. [Additionally, I Suspect "Alavert" is Not Significantly Different from Claritin Reditabs.] Answered by Ligia Geans 2 years ago.
From my understanding, in the cortex, H1 receptor antagonists, like Claritin, produce drowsiness because they oppose the activation and subsequent depolarization of neurons which results in increased excitatory voltage action (not sure if I've got this bit correct)... Anyway, that being said, if Claritin does not cause drowsiness, then it must NOT enter the central nervous system. Obviously, this is not true, because side effects include much that would indicate the blood brain barrier is penetrated. So, it would appear as though someone is fibbing ;-). On the other hand, somnolence associated with the Claritin (aka, loratadine) and placebo appear very similar, so I would want to know if there is a significant difference between the loratadine group (8%) and placebo (6%). Looks like only a tabled descriptive endeavour. EDIT: So, loratadine has elevated specificity and affinity for peripheral H1 receptors and penetrates the central nervous system (CNS) to a lesser extent than older antihistamines. But, it is a misnomer for purveyors to say loratadine is NON-drowsy. This drug is not entirely free from central effects. Additionally, even though, psychomotor and sleep studies in healthy subjects in the laboratory *may* predict that an antihistamine does not cause drowsiness, the safety margin can be narrow enough to cause a central sedating effect during actual treatment. This might result from a patient's individual sensitivity, disease-induced sedation, or drug dosages that are for various reasons relatively or absolutely larger (patient's weight, poor response, reduced drug clearance, interactions). Answered by Brittaney Cromey 2 years ago.
Claritin Drowsy Answered by Colby Oakey 2 years ago.
Claritin Non Drowsy Answered by Cythia Okin 2 years ago.
This Site Might Help You. RE: I Heard Claritin Advertising itself as Non-Drowsy, Really? Here is the Side-Effect Profile: Reported Adverse Events With an Incidence of More Than 2% in Placebo-Controlled Allergic Rhinitis Clinical Trials in Patients 12 Years of Age and Older — Percent of Patients Reporting Loratadine Placebo Clemastine Terfenadine 10 mg qd 1 mg bid 60 mg bid n=1926... Answered by Jessika Feighner 2 years ago.
There was something of a quiet scandal with the drug, putting to test once again the relationship between the FDA and the pharmaceutical companies. The whole thrust of marketing Claritin was that it be non-drowsy. One of the FDA guys looked at the dose-ranging studies in the phase II clinical trials and pushed hard for a larger standard dose, which was more effective but associated with more drowsiness. He lost his job under industry pressure for his obstinacy. If you take only half a dose of any other antihistamine, it's also less likely to cause drowsiness. Answered by Svetlana Wool 2 years ago.
I've used Claritin and found it to be pretty much as advertised as far as being non-drowsy. The drawbacks to me were its long time to take effect and it did NOT last 24 hours...more like 12-18. Just my experience. In any case it is way better than the old standard Benedryl. Answered by Lise Razavi 2 years ago.
Claritin does not cross teh BBB which is why it does not produce drowsiness. Benadryl however does cross the BBB and cause drowsiness, which is why it was recently re-packaged as a sleep-aid product. Answered by Isidro Tallada 2 years ago.
What happens if you swallow a pill whole that is suppose to dissolve in your mouth?
Serious answers only!
Asked by Carlo Radar 2 years ago.
No need to worry! Claritin reditabs are the exact same formulation at claritin pills (10mg loratadine). Reditabs are designed to disintegrate in your mouth because research probably showed loratadine can be absorbed through the mucus membranes of the mouth to have a faster effect. Having swallowed it won't cause any problems at all, it might just take a tad longer to be effective. It's just like taking a normal Claritin pill. Answered by Sarina Trexel 2 years ago.
Hi: You should not worry about it, usually pills that dissolve in the mouth are absorbed through the sublingual veins to have a faster time of action and a lower liver metabolization. In your case since you swallowed the pill, it will take longer to act, and it might feel like a it had less effect than normal. Other than that there shouldnt bee any problem. Good, luck Answered by Tamika Megee 2 years ago.
Claritin Dissolve Answered by Rima Tullar 2 years ago.
Take as directed but like with all pill's hun you simply swallow them whole, don't chew them or anything like that. Though most birth control doesn't actively start working for like a few weeks Answered by Abe Ligler 2 years ago.
im sure you willl be fine, i just think that you might not get the full effect that you would have gotten had you not swalloed the pill whole.. lol i think of it kind of like chewing a coughdrop.. your supposed to let them dissolve in your mouth so it slowly and continuously soothes your thoat.. but when you chew it and swallow it youre not really getting the same effect.. see what im getting at? lol you will be fine =) Answered by Isobel Angton 2 years ago.
It will dissolve in your stomach instead. I doubt there would be any side effects but if your still worried it might be worth checking the packet or with a medical proffessional. Answered by Johnette Lehane 2 years ago.
Woah your totally dead call a doctor. Answered by Christie Mauracher 2 years ago.
Your stomach will swell and probably explode. Answered by Cher Hysquierdo 2 years ago.
Can i take loratadine with wellbutrin ??/?
Asked by Armand Duman 2 years ago.
LORATADINE (Alavert., Claritin®, Claritin® Reditab, Claritin® Hives Relief) is an antihistamine. It relieves the symptoms of hay fever (sneezing, runny nose, and itchy, watery eyes), and can also treat hives and associated itching of the skin. What drug(s) may interact with loratadine? * certain antibiotics (clarithromycin, erythromycin) * medicines for fungal infections (fluconazole, itraconazole, ketoconazole, voriconazole) * medicines for HIV infection or AIDS In addition, the following medicines can make you feel drowsy: * alcohol * barbiturate medicines for inducing sleep or treating seizures (convulsions) * medicines for anxiety or sleeping problems, such as alprazolam, diazepam, or temazepam * medicines for hay fever and other allergies such as antihistamines * medicines for mental problems, including anxiety, depression and psychotic disturbances * medicines for pain Answered by Scott Liberati 2 years ago.
check with a pharmacist or your doctor. most of us here are not in the position to give you proper medical advice Answered by Jamey Greinke 2 years ago.
Which medicine is better to relieve a runny nose? Dayquil or Claritin?
I have a cold and it's been going on for about 2 days, now I don't really mind the other symptoms except for the runny nose part. So which medicine from above would help get rid of it more?Because I really don't like walking around with snot hanging down. =SI have Dayquil Cold&Flu Multi-Symptom...
Asked by Tiara Bellas 2 years ago.
I have a cold and it's been going on for about 2 days, now I don't really mind the other symptoms except for the runny nose part. So which medicine from above would help get rid of it more? Because I really don't like walking around with snot hanging down. =S I have Dayquil Cold&Flu Multi-Symptom Relief and Claritin Reditabs. Answered by Danny Avola 2 years ago.
If anything i'd take sudafed, but if you don't have that take cold and flu Answered by Jasper Azzara 2 years ago.
Neither. Dayquil doesn't have any ingredients that will stop a runny nose, because most of the time the antihistamine will make you drowsy. It is in Nyquil instead. Claritin blocks the histamines that cause allergies, but if you have a virus it won't help. I would get some Sudafed if you aren't doing anything that requires concentration (it can make you sleepy) it works well. Answered by Sarai Kaai 2 years ago.
clear snot and sneezing... claritin yellowish green snot....dayquil..or robitussin Answered by Lou Ticer 2 years ago.
What is you favorite drug and why?
If you don't use drugs, which one would u use if u had no choice?
Asked by Elsa Grad 2 years ago.
Claritin (the tablets that dissolve in your mouth): easy to take and to give to kids and very effective on allergies as long as you remember to take it every day during the allergy season(s) product name and description: Children's Claritin, Reditabs, 24 hour Allergy; drug name is Loratadine; it is the non-drowsy form of allergy medicine Answered by Renetta Meese 2 years ago.
Marijuana is my choice drug. It is comparatively cheap at the rate I consume it. I consume about 1/8 ounce every other month or so. It is less dangerous than smoking ciggarettes or drinking and it is not physically addictive. Answered by Elissa Oelschlaeger 2 years ago.
I like Pepcid AC. Nothing works better for heartburn. Answered by Hanh Stokel 2 years ago.
Mushrooms. Almost impossible to OD on, natural, non-addictive, non-destructive, and they make the world into a cartoon. Answered by Heath Finerty 2 years ago.
Who needs drugs??.. I never understood the point in them Answered by Taren Brunston 2 years ago.
I still wouldn't. But here's a silly answer: Chocolate as in dark. Answered by Jodi Poskey 2 years ago.
melatonin...ahh, it gives me 7 - 8 hours of deep refreshing uninterrupted sleep Answered by Kimiko Musich 2 years ago.
right know i have tried so many different kinds and found that Valerian really works to help with everything. Answered by Chantel Tantum 2 years ago.
Crack is wack i do coke..... umm how about just a plain ol menthol cig maybe newports Answered by Daniela Handy 2 years ago.
Caffiene and ephedra, with a little ginko, just like cocaine. Answered by Xavier Markley 2 years ago.